# SDR AALA202204041469

- Difficulty date: April 1, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737
- Aircraft serial: 40767
- Aircraft time: 31,343 hours, 13,131 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY HANDLE LOOSE. TIGHTENED LOOSE SCREW ON FORWARD LAVATORY DOOR HANDLE.
